In this article, we will investigate whether the zyrtec drug can cause constipation. Before moving on to this research, let’s get to know the zyrtec drug itself. Zyrtec is a drug commonly used for upper respiratory treatment. This drug reduces the effects of substances that can cause allergies in the air as pollen or dust that occur during the seasons. The drug is available in tablet, syrup and oral drops. It is dangerous to use in children under 2 years old! Do not use the drug on the advice of your own people or do not recommend this drug to someone else, which was recommended by your doctor.

Does this medicine cause constipation? Constipation is not seen among the side effects of the Zyrtec drug. If you experience constipation after taking this medicine, you should contact your doctor and inform you about the situation. Because the drug can cause diarrhea, not constipation. Do not consume the drug with alcohol, it may show side effects such as drowsiness and drowsiness when consumed in this way.

Leave a Reply

Your email address will not be published.